# SDR AUS20040439

- Difficulty date: May 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277A6000204
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 MAIN WHEEL TIRE TREAD SEPARATED AND TIRE DEFLATED.
